Warafin is a blood thinner so in theory it should decrease your INR but if your doseage is incorrect it could go either way
This idiot is not true. INR is a ratio of your clotting time compared to the nationalized ratio. If one were to take warfarin, their INR would INCREASE, not decrease.
I'm waiting for your answer ... I simply do not know.
The INR (international normalized ratio) assesses warfarin (Coumadin) activity.
Usually not. The target INR varies depending on the reason the warfarin is given but most commonly it is between 2 and 3.
No, garlic (in "natural products" doses) interfers with blood coagulation and might increase the INR.
What foods help lower INR if a person is on Warfarin
2.5 up to 4.0
No, not to my knowledge. However, cranberry can interact with warfarin (Coumadin), which is a blood thinner. The interaction has nothing to do with platelets; however, it is thought to increase warfarin's effectiveness (i.e. it will cause your INR to increase and may cause you to bleed). If you are taking warfarin, it would be advisable to either eat a consistant amount of cranberry or avoid it altogether.
The recommendation is to eat a balanced diet from day to day. Eating foods high in Vit K, like sauerkraut, can increase the effect of Warfarin, thus causing an increase in bleeding which could potentially cause hemorrhage. Common places of hemorrhage that could be lethal are in your brain and stomach. The above statement is false, and needs to be removed! Foods high in vitamin K, like sauerkraut, can REDUCE the effect of Warfarin, thus increasing the risk of blood clots and a lower INR. Very few foods INCREASE the effect of Warfarin. Anyone on Warfarin (I have been for years) needs to be aware that the answer above is completely false! Foods high in vitamin K will reduce the effect of Warfarin!
I am assuming by "blood level" that you mean the International Normalized Ratio (INR), as we do not normally check the actual blood level of Warfarin. Warfarin is a commonly used anticoagulant (blood thinner) medication. The level of INR that a patient requires actually varies depending upon the condition they are being treated for. 6.5 is never a therapeutic goal for Warfarin. Elevated INR levels indicate that a patient may bleed. The management for an INR of 6.5 depends upon the presence of bleeding. If the patient is not actively bleeding, it is appropriate to hold the next two scheduled doses of Warfain and monitor the INR. The Warfarin may be resumed when the INR is back to range. IF the patient is bleeding, the Warfarin will need to be stopped and Vitamin K needs to be administered, as well as medical treatment for bleeding. This would be the standard of care in this case.
all things being the same.... same dose of warfarin or coumadin with no change in manufacturer and no new medications started like antibiotics or anything else. then I would probably say you ate a lot of salads or leafy green vegetables which increase bactieria levels in your intesting which increase vitamin K levels that the bacteria produce and vit. K is the antidote to warfarin which would in turn bring down INR.
INR is the International Normalized Ratio. It is used to measure the clotting tendency of blood, in the dosage of warfarin, liver damage and Vitamin K status.
Does 5.6 mean that your blood is too thin, when you take coumiden
Warfarin is just the generic drug name of Coumadin. If possible, try to get your warfarin from the same pharmacy every month. This helps the nurse to regulate your INR.